Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 195, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2012, 5:34 AM CDT for Blaine County, Custer County, Dewey County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2012, 5:34 AM CDT (10:34 UTC)
- Expired
- Apr 29, 2012, 6:30 AM CDT
- In force
- 56 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Custer County, OK, Dewey County, OK
The radar
The Vance AFB radar (KVNX), 99 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 10.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 167 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
214
WUUS54 KOUN 291034
SVROUN
OKC011-039-043-291130-
/O.NEW.KOUN.SV.W.0195.120429T1034Z-120429T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
534 AM CDT SUN APR 29 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN OKLAHOMA...
NORTHEASTERN CUSTER COUNTY IN OKLAHOMA...
DEWEY COUNTY IN OKLAHOMA...
* UNTIL 630 AM CDT
* AT 530 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM LOCATED NEAR THOMAS...MOVING NORTHEAST AT 55
MPH. THE STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
WATONGA...OKEENE...THOMAS...CANTON...CUSTER CITY...LONGDALE...
HITCHCOCK...GREENFIELD...OAKWOOD...FAY...CANTON LAKE...
AND EAGLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3572 9820 3572 9831 3567 9832 3563 9890
3602 9891 3615 9864 3617 9827 3616 9822
TIME...MOT...LOC 1030Z 240DEG 49KT 3583 9878
$$
..SPEG.2 follow-up statements
493
WWUS54 KOUN 291104
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
604 AM CDT SUN APR 29 2012
OKC011-039-043-291130-
/O.CON.KOUN.SV.W.0195.000000T0000Z-120429T1130Z/
CUSTER OK-BLAINE OK-DEWEY OK-
604 AM CDT SUN APR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM
CDT FOR NORTHEASTERN CUSTER...BLAINE AND DEWEY COUNTIES...
AT 601 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HITCHCOCK...MOVING EAST-NORTHEAST AT 45 MPH. ADDITIONAL STRONG TO
SEVERE STORMS WERE LOCATED FROM 5 MILES SOUTHEAST OF TALOGA TO
CUSTER CITY.
LOCATIONS IMPACTED INCLUDE...
WATONGA...OKEENE...THOMAS...CANTON...CUSTER CITY...LONGDALE...
HITCHCOCK...GREENFIELD...OAKWOOD...FAY...CANTON LAKE AND EAGLE
CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3572 9820 3572 9831 3567 9832 3563 9890
3602 9891 3615 9864 3617 9827 3616 9822
TIME...MOT...LOC 1101Z 243DEG 41KT 3594 9844
$$
..SPEG.730
WWUS54 KOUN 291129
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
629 AM CDT SUN APR 29 2012
OKC011-043-039-291140-
/O.EXP.KOUN.SV.W.0195.000000T0000Z-120429T1130Z/
CUSTER OK-BLAINE OK-DEWEY OK-
629 AM CDT SUN APR 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUSTER...
BLAINE AND DEWEY COUNTIES WILL EXPIRE AT 630 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO
LONGER SEVERE. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3572 9820 3572 9831 3567 9832 3563 9890
3602 9891 3615 9864 3617 9827 3616 9822
TIME...MOT...LOC 1128Z 240DEG 49KT 3594 9844
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:06 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 29, 4:06 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 406 AM CDT SUN APR 29 2012 .DISCUSSION... SEVERE THUNDERSTORM AND HEAVY RAINFALL POTENTIAL TODAY THROUGH MONDAY NIGHT ARE THE MAIN CONCERNS. THIS MORNING...THINK MOST...IF NOT ALL SHOWERS AND STORMS... WILL STAY NORTH OF I-40. WITH MUCAPE UP TO 2000 J/KG...0-6 KM BULK SHEAR 40-55 KT...AND ACTIVITY NORTH OF A SURFACE BOUNDARY WHICH WAS NEAR AN ALTUS TO OKLAHOMA CITY LINE AS OF 3 AM CDT... LARGE HAIL POSSIBLY UP TO TENNIS BALLS AND HEAVY RAINFALL OF 1 TO 2 INCHES REMAIN THE MAIN HAZARDS WITH SCATTERED TO NUMEROUS ELEVATED STORMS OVER NORTHERN OKLAHOMA. LOCATIONS SOUTH OF I-40 WILL LIKELY REMAINED CAPPED AND RAINFREE. TIERED RAIN CHANCES FROM 5 TO 10 PERCENT OVER WESTERN NORTH TEXAS TO 90 PERCENT NEAR THE KANSAS STATE LINE. THIS AFTERNOON INTO TONIGHT...SHOWERS AND THUNDERSTORMS WILL LIKELY REDEVELOP NEAR THE BOUNDARY MENTIONED ABOVE IN THE 3 TO 8 PM TIME FRAME...THEN MOVE NORTHEAST. THE BEST RAIN CHANCES WILL BE NORTH OF I-40 WHERE CAPPING WILL BE WEAKEST. A FEW STORMS MAY BE SEVERE THIS AFTERNOON AND TONIGHT DUE TO ABUNDANT MOISTURE...STRONG SHEAR...AND MODERATE INSTABILITY. LARGE HAIL APPEARS TO BE THE MAIN CONCERN WITH ANY SEVERE STORM...THOUGH HAIL SIZES MAY NOT BE AS BIG COMPARED TO LAST EVENING DUE TO LESS DRY MID LEVEL AIR AND LESS INSTABILITY. A FEW DAMAGING WIND GUSTS OF 60 MPH OR GREATER AND HEAVY RAIN COULD OCCUR AS WELL. IF DISCRETE CELLS COULD DEVELOP AND MOVE INTO THE WARM SECTOR SOUTHEAST OF THE BOUNDARY MENTIONED ABOVE...THERE WOULD BE A LOW CHANCE FOR TORNADOES. WITHOUT A SIGNIFICANT TRIGGER FOR LIFT...APPEARS WIDESPREAD SEVERE WEATHER WILL NOT OCCUR. SHOWERS AND STORMS WILL LIKELY WEAKEN AFTER MIDNIGHT. MONDAY AND MONDAY NIGHT...ANOTHER ROUND OF SHOWERS AND STORMS MAY DEVELOP AND AFFECT THE AREA...PROBABLY DEVELOPING OVER THE EASTERN TEXAS PANHANDLE OR FAR WESTERN OKLAHOMA DURING THE LATE AFTERNOON AND EVENING HOURS...THEN MOVE EAST OVERNIGHT. ADDITIONAL SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND HEAVY RAIN AS THE PRIMARY HAZARDS. APPEARS THE BEST RAIN CHANCES WILL BE NORTH OF I-40 WHERE CAPPING WILL BE WEAKEST. TUESDAY THROUGH SATURDAY...WARM TO VERY WARM AND HUMID CONDITIONS ARE EXPECTED WITH CHANCES FOR RAIN APPEARING TO BE TOO LOW TO MENTION DUE TO STRONG CAPPING. MBS && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 78 66 80 67 / 40 60 30 30 HOBART OK 77 63 79 64 / 50 70 30 30 WICHITA FALLS TX 80 67 82 67 / 20 40 20 20 GAGE OK 73 58 82 58 / 80 70 30 30 PONCA CITY OK 78 63 77 67 / 90 70 50 40 DURANT OK 82 67 80 67 / 10 20 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/17
Hazardous weather outlook, Apr 29, 5:19 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
519 AM CDT SUN APR 29 2012
OKZ004>048-050>052-TXZ083>090-291700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
519 AM CDT SUN APR 29 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND
THE PART OF OKLAHOMA NORTHWEST OF A LINE FROM ARDMORE TO ADA
TO HOLDENVILLE.
TIMING...
SEVERE THUNDERSTORMS ARE MOST LIKELY AT TWO DIFFERENT TIME
PERIODS TODAY AND TONIGHT ACROSS THE NORTH HALF OF OKLAHOMA...
NORTH OF I-40...WITH ROUND ONE OCCURRING BEFORE 10 AM CDT
AND ROUND TWO BETWEEN 3 PM AND MIDNIGHT CDT.
FOR THE REMAINER OF THE SLIGHT RISK AREA...SEVERE
THUNDERSTORMS ARE MOST LIKELY BETWEEEN 3 PM AND MIDNIGHT CDT.
IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS IS THE MAIN
HAZARD TODAY AND TONIGHT.
HEAVY RAIN AND LOCALIZED FLOODING IS A CONCERN TODAY AND
TONIGHT ESPECIALLY OVER THE NORTH HALF OF OKLAHOMA.
A FEW DAMAGING WIND GUSTS UP TO 65 MPH ARE POSSIBLE THIS
AFTERNOON AND EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS TODAY
AND TONIGHT ACROSS THE AREA.
DISCUSSION...
THE FIRST ROUND OF STORMS WILL AFFECT THE NORTH HALF OF OKLAHOMA
THROUGH 10 AM CDT THIS MORNING BEFORE WEAKENING AND MOVING
NORTH AND EAST OF THE AREA. LARGE HAIL AND HEAVY RAIN ARE THE
MAIN HAZARDS WITH THESE ELEVATED STORMS DUE TO MODERATE
INSTABILITY AND STRONG SHEAR.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP BETWEEN 3 AND
8 PM NEAR AND NORTH A DEVELOPING WARM FRONT...LIKELY NEAR AN ALTUS
TO PONCA CITY LINE. THESE STORMS WILL BE CAPABLE OF LARGE HAIL...
DAMAGING WINDS...AND HEAVY RAIN AS THEY MOVE EAST. THESE STORMS
WILL PROBABLY WEAKEN AFTER MIDNIGHT CDT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE FLOODING TODAY AND TONIGHT...
PARTICULARLY OVER THE NORTH HALF OF OKLAHOMA.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY...
MAINLY DURING THE AFTERNOON AND EVENING HOURS OVER MUCH
OF OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE FLOODING MONDAY AND MONDAY
NIGHT...PARTICULARLY OVER THE NORTH HALF OF OKLAHOMA.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
NOON TODAY.
MBSIn the hours before
Special weather statement, Apr 29, 2:12 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
212 AM CDT SUN APR 29 2012
OKZ018-019-290745-
LOGAN OK-KINGFISHER OK-
212 AM CDT SUN APR 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN AND KINGFISHER COUNTIES
UNTIL 245 AM CDT...
AT 210 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM LOVELL TO DOVER...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
KINGFISHER...HENNESSEY...CRESCENT...DOVER...MARSHALL...ORLANDO AND
LOVELL.
LAT...LON 3614 9736 3582 9767 3584 9814 3616 9796
3617 9736
TIME...MOT...LOC 0710Z 235DEG 24KT 3601 9767 3598 9797
MAXWELLLocal storm report, Apr 29, 2:28 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
228 AM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL 6 S STILLWATER 36.03N 97.06W
04/29/2012 E1.00 INCH PAYNE OK EMERGENCY MNGR
FELL FOR 10 MINUTES AND COVERED THE GROUND.
&&
EMSpecial weather statement, Apr 29, 2:32 AM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
232 AM CDT SUN APR 29 2012
OKZ009-014-290800-
ROGER MILLS OK-ELLIS OK-
232 AM CDT SUN APR 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS AND SOUTHEASTERN
ELLIS COUNTIES UNTIL 300 AM CDT...
AT 229 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CRAWFORD...
MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ANGORA...CRAWFORD AND ROLL.
LAT...LON 3606 9953 3584 9937 3582 9937 3565 9982
3581 9994
TIME...MOT...LOC 0729Z 238DEG 29KT 3575 9983
MAXWELLSpecial weather statement, Apr 29, 2:54 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 254 AM CDT SUN APR 29 2012 OKZ012-013-018>020-290830- LOGAN OK-KINGFISHER OK-GARFIELD OK-PAYNE OK-NOBLE OK- 254 AM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...NORTHEASTERN KINGFISHER...SOUTHEASTERN GARFIELD...WESTERN PAYNE AND NOBLE COUNTIES UNTIL 330 AM CDT... AT 252 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOVELL... MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... PERRY...COVINGTON...MARSHALL...MULHALL...ORLANDO...LOVELL...LUCIEN AND HAYWARD. LAT...LON 3619 9717 3592 9767 3612 9787 3643 9740 TIME...MOT...LOC 0752Z 232DEG 41KT 3602 9769 MAXWELL
Special weather statement, Apr 29, 2:58 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 258 AM CDT SUN APR 29 2012 OKZ009-014-015-290830- ROGER MILLS OK-DEWEY OK-ELLIS OK- 258 AM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS... SOUTHWESTERN DEWEY AND SOUTHEASTERN ELLIS COUNTIES UNTIL 330 AM CDT... AT 257 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF ROLL...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... LEEDEY AND ANGORA. LAT...LON 3614 9940 3584 9914 3575 9965 3587 9974 TIME...MOT...LOC 0757Z 245DEG 27KT 3585 9960 MAXWELL
Special weather statement, Apr 29, 4:43 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 AM CDT SUN APR 29 2012
OKZ014-021-291015-
ROGER MILLS OK-BECKHAM OK-
443 AM CDT SUN APR 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROGER MILLS AND
NORTHERN BECKHAM COUNTIES UNTIL 515 AM CDT...
AT 441 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES
NORTHWEST OF TEXOLA...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
SAYRE...SWEETWATER AND BERLIN.
LAT...LON 3547 9999 3555 9964 3555 9961 3554 9959
3532 9952 3525 9952 3522 10000 3543 10001
TIME...MOT...LOC 0941Z 255DEG 39KT 3532 10008
..SPEG.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:42 PM CDT | Special Weather Statement | OUN | Custer | 33 min |
| Apr 28, 9:14 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Apr 28, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer | 42 min |
| Apr 28, 9:25 PM CDT | Special Weather Statement | OUN | Washita | 35 min |
| Apr 28, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 50 min |
| Apr 28, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 49 min |
| Apr 28, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 41 min |
| Apr 28, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 46 min |
| Apr 28, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 52 min |
| Apr 28, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 44 min |
| Apr 28, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 41 min |
| Apr 28, 11:19 PM CDT | Special Weather Statement | OUN | Garfield | 26 min |
| Apr 28, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 40 min |
| Apr 28, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 53 min |
| Apr 28, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 50 min |
| Apr 28, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 61 min |
| Apr 28, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 49 min |
| Apr 28, 11:42 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 63 min |
| Apr 28, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 44 min |
| Apr 28, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Roger Mills, Washita | 55 min |
| Apr 29, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 63 min |
| Apr 29, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie | 48 min |
| Apr 29, 12:30 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 60 min |
| Apr 29, 12:32 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 58 min |
| Apr 29, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 49 min |
| Apr 29, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 37 min |
| Apr 29, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 49 min |
| Apr 29, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 27 min |
| Apr 29, 1:24 AM CDT | Special Weather Statement | OUN | Caddo | 36 min |
| Apr 29, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 33 min |
| Apr 29, 1:35 AM CDT | Special Weather Statement | OUN | Logan | 25 min |
| Apr 29, 1:40 AM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Apr 29, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 62 min |
| Apr 29, 2:12 AM CDT | Special Weather Statement | OUN | Kingfisher | 33 min |
| Apr 29, 2:32 AM CDT | Special Weather Statement | OUN | Roger Mills | 28 min |
| Apr 29, 2:54 AM CDT | Special Weather Statement | OUN | Logan | 36 min |
| Apr 29, 2:58 AM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| Apr 29, 3:24 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 66 min |
| Apr 29, 4:31 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 59 min |
| Apr 29, 4:43 AM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| Apr 29, 7:08 AM CDT | Special Weather Statement | OUN | Kingfisher | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.